I would be really grateful for any advice on this, I'm desperate now...
I have suffered from the above for 5 years, during which I have had GPs repeatedly 'try' me on medications, always IBS based then anti-depressants (the latter I don't accept). When I move, the next GP starts at the beginning again! :mad: Last year I finally convinced my doctor to refer me to a hospital specialist. I had a colonoscopy and blood tests; and was referred on to another hospital for an ultrasound. The doctors are unwilling to tell me what they're testing for so I'm completely in the dark. I am now waiting (and have been for 8 months) to go back. I oversaw "possible NAFLD due to weight" on a letter and looked it up. It is a fatty liver disease- my ultrasound revealed very minor fatty deposits on my liver. I am 120 Kilos and 5'10" and every doctor seems to concentrate on that fact alone (I am very muscular; strangely all the fat is on my stomach.) The pain is low down in the centre of my abdomen. I tried a very strict exclusion diet with no improvement.
While I am waiting the GP surgery has put me on 2 weak anti-spasmodics, low dose codeine and loperamide. They refuse to try anything different, essentially insisting that this is 'normal IBS'. They become irritable if I request any further assessment of my pain treatment. I am in incredible amounts of pain and weak from the constant diahrrea. Is there anything else I could ask for? e.g. other anti-spasmodics (GP insists that no more exist- there surely must be others?); anything that would help the cramping pain? Also any possible causes of my symptoms or ways of approaching doctors would be really helpful. Thank you :)
I am worn down, tired and very depressed; having to take too much time off work; and I'm made to feel as though I am just a 'fat man, wasting the doctors' time.' Pretty miserable overall. :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?